# SDR IPXA2014091984349

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT HYD SYS EICAS MESSAGE DURING DESCENT.  EMERGENCY DECLARED, RAN QRH PROCEDURE.  NO OTHER PROBLEMS NOTED. RT HYD QTY STAYED AT .94.  DIDN'T OBSERVE ANY OVERHEAD HYD PRESSURE LIGHTS.  HYD MAINT PAGE SHOWS RT HYD SYS PRESSURE AUTO EVENT.  CREW REPORTED NO OTHER INDICATIONS OF RT HYDRAULIC PRESSURE LOSS AND RT HYD SYS PRESSURE OK AFTER BLOCK IN.  R & R RT HYD SYS PRESSURE TRANSMITTER IAW FIM 29-11-00, AMM 29-31-01-401.
